MAUDE Adverse Event Report: CURONIX LLC FREEDOM SPINAL CORD STIMULATOR

CURONIX LLC FREEDOM SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The issues after an mri questionnaire was reviewed for potential causes of the reported issue.Based on this review, the mri facility not following the ifu for the appropriate neurostimulator model, the patient experiencing a fall, injury, or performing strenuous activities since the implant, and the patient having other implanted pins/screws/devices have been ruled out as potential causes.However, there were multilevel degenerative changes involved in the thoracic spine.The stimulator is used to treat pain.The cause of the dull aching is unrelated to the curonix device as imaging revealed multilevel degenerative changes involved in the thoracic spine (no fault found).Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in issues after an mri issues.Issues after an mri issue rates remain acceptably low; thus, a capa is not required at this time.Issues after an mri issue rates will continue to be tracked and trended.
 
Event or Problem Description
The patient reported dull aching in their thoracic spine area two weeks after an mri.Although the pain has decreased over time, it has not gone away.X-rays have not been performed to confirm device placement as the patient has been traveling for work.The commercial team member noted the device is working for its intended purpose.However, the patient would like adjustments to improve the quality of therapy.Additional information was provided on september 16, 2024.X-rays were performed which showed the device position was unchanged compared to images taken in 2020.However, there were multilevel degenerative changes involved in the thoracic spine.The patient status remains unchanged.

Brand Name
FREEDOM SPINAL CORD STIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key20232313
Report Number3010676138-2024-00182
Device Sequence Number7961297
Product Code GZB
UDI-Device Identifier00818225020693
UDI-Public(01)00818225020693(17)210201
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K182720
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2021
Device Model NumberFR8A-RCV-A0
Device Lot NumberSWO190202
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2024
Initial Report FDA Received Date09/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age49 YR
Patient SexFemale